Hokkaido Mathematical Journal

On block-schematic Steiner systems $S(t,t+2,v)$ and $S(t,t+3,v)$

Mitsuo YOSHIZAWA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 19, Number 3 (1990), 481-493.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517494

Digital Object Identifier
doi:10.14492/hokmj/1381517494

Mathematical Reviews number (MathSciNet)
MR1078502

Zentralblatt MATH identifier
0716.05005

Citation

YOSHIZAWA, Mitsuo. On block-schematic Steiner systems $S(t,t+2,v)$ and $S(t,t+3,v)$. Hokkaido Math. J. 19 (1990), no. 3, 481--493. doi:10.14492/hokmj/1381517494. https://projecteuclid.org/euclid.hokmj/1381517494


Export citation